On Unbounded Hazard Rates for Smoothed Perturbation Analysis

Many applications of smoothed perturbation analysis lead to estimators with hazard rate functions of underlying distributions. A key assumption used in proving unbiasedness of the resulting estimator is that the hazard rate function be bounded, a restrictive assumption which excludes all distributio... Ausführliche Beschreibung

1. Person: Fu, Michael C.
Weitere Personen: Hu, Jian-Qiang verfasserin
Quelle: in Journal of applied probability Vol. 32, No. 3 (1995), p. 659-667
Weitere Artikel
Format: Online-Artikel
Sprache: English
Veröffentlicht: 1995
Beschreibung: Online-Ressource
Schlagworte: research-article
Derivative Estimation
Hazard Rate
Online Zugang: Volltext
Volltext
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright 1995 Applied Probability Trust

Online

Volltext
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!
Volltext
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions